Complutense University Library

On a Limit Class of Approximation Spaces

Cobos, Fernando and Milman, Mario (1990) On a Limit Class of Approximation Spaces. Numerical Functional Analysis and Optimization, 11 (1-2). pp. 11-31. ISSN 0163-0563

Official URL: http://www.tandfonline.com/doi/abs/10.1080/01630569008816358

View download statistics for this eprint

==>>> Export to other formats

Abstract

We describe the behaviour under interpolation of a limit class of approximation spaces. We characterize them as extrapolation spaces. Moreover, we study the boundedness of certain operators on these spaces. As an application, we derive several results on Macaev operator ideals.

Item Type:Article
Uncontrolled Keywords:Interpolation spaces; quasi-normed abelian group; extrapolation spaces; approximation spaces
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15572
Deposited On:11 Jun 2012 08:55
Last Modified:23 Oct 2013 16:20

Repository Staff Only: item control page